# SDR SWAA2021072786664

- Difficulty date: June 21, 2021
- Submitted: July 27, 2021
- Operation: Air carrier
- Aircraft: N7820L
- Make and model: Boeing 737-79P
- Aircraft serial: 28253
- Aircraft time: 52,814 hours, 34,351 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 312
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD MAIN CABIN SIDE WALL FUSELAGE SUPPORT FRAME FLANGE CRACKED AT STA 312 ABOVE L-1 DOOR CUTOUT FWD JAMB MKD DOT 60-001 ; / [01] REMOVED FASTENERS AT FUSELAGE SUPPORT FRAME STA 312 LT SIDE BETWEEN STR 5L-6L REF B737-7 SRM 63-10-07-2R-1 STEP 4.B; [02] TRIMED OUT DAMAD DAMAGE AREA AT SUPOORT FRAME STA 312 BETWEEN STR 5L-6L REF B737-7 SRM 53-10-07-2R-1 STEP 4.C; [03] VERIFIED WORK PERFORMED; [04] PERFORMED HFEC ON CUTOUT AT REPAIR AREA IAW NDTM PART 6;51-00-00; PROCEDURE 23. NO CRACKS.; [05] PERFORMED HFEC ROTO ON OPEN FASTENER HOLES WITHIN REPAIR AREA ;IAW NDTM PART 6;51-00-00 PROCEDURE 16. NO CRACKS.; [06] PERFORMED HARDNESS/CONDUCTIVITY TEST; HARDNESS VALUE INDICATED 83; CONDUCTIVITY TESTING 32.40% IACS. OK; [07] FABRICATED ANGLE REPAIR MATERIAL USED 7075-0 .63' PO#1294663TO HEAT TREATMENT TO -T62 REF BAC5602 AAR OP-84 AAR PARTS CONTROL TAG#410217; [08] LOCATED AND DRILLED ANGLE REPAIR AT FRAME STA 312 BETWEEN STR 5TO STR 6 REF B737-7 SRM 51-40-05-0G-0; [09] LATE ENTRY:STARTED FABRICATE ANGLE REPAIR MATERIAL USED 7075-0 PO#1294663 REF B737-7 SRM 53-10-07-2R-1 STEP 4 TABLE 201
